Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 216, NWS Cleveland, OH

December 21, 2013Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Dec 21, 2013, 10:43 PM EST for Marion County, Morrow County, Ohio. It was in force for 77 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 10:43 PM EST (03:43 UTC)
Expired
Dec 22, 2013, 12:00 AM EST
In force
77 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 134 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 11:00 PM ESTTSTM WND DMGLa Rue, OHSILO DAMAGED NEAR LA RUE. TIME ESTIMATED FROM RADAR
Dec 21, 11:34 PM ESTTSTM WND DMGMarion, OHNUMEROUS TREES AND SEVERAL POWER LINES DOWN IN AND AROUND MARION. SEMI BLOWN OVER IN THE VICINITY OF MARION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS51 KCLE 220343
SVRCLE
OHC101-117-220500-
/O.NEW.KCLE.SV.W.0216.131222T0343Z-131222T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1043 PM EST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTH CENTRAL OHIO
  MORROW COUNTY IN NORTH CENTRAL OHIO

* UNTIL MIDNIGHT EST

* AT 1039 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES WEST OF LA RUE TO 43 MILES SOUTHWEST OF LA RUE...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARION...
  MOUNT GILEAD...
  LA RUE...
  MORRAL...
  PROSPECT...
  WALDO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4035 8293 4041 8294 4041 8299 4043 8303
      4044 8325 4050 8326 4050 8341 4068 8343
      4069 8331 4070 8330 4071 8264 4067 8262
      4064 8265 4064 8262 4055 8262 4055 8264
      4035 8265
TIME...MOT...LOC 0342Z 256DEG 47KT 4058 8352 4011 8385

$$

LAPLANTE
2 follow-up statements
511 
WWUS51 KCLE 220415
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 PM EST SAT DEC 21 2013

OHC101-117-220500-
/O.CON.KCLE.SV.W.0216.000000T0000Z-131222T0500Z/
MARION OH-MORROW OH-
1115 PM EST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
FOR MORROW AND EASTERN MARION COUNTIES...

AT 1113 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CALEDONIA TO 19 MILES SOUTHWEST OF PROSPECT...MOVING
EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WALDO...
CALEDONIA...EDISON...CARDINGTON...MOUNT GILEAD...FULTON...MARENGO AND
CHESTERVILLE.

LAT...LON 4035 8293 4041 8294 4041 8299 4043 8303
      4044 8325 4051 8327 4070 8312 4071 8264
      4067 8262 4066 8265 4064 8265 4064 8262
      4035 8265
TIME...MOT...LOC 0415Z 250DEG 42KT 4069 8301 4022 8334

$$

LAPLANTE
838 
WWUS51 KCLE 220449
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EST SAT DEC 21 2013

OHC101-220459-
/O.CAN.KCLE.SV.W.0216.000000T0000Z-131222T0500Z/
MARION OH-
1149 PM EST SAT DEC 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

LAT...LON 4036 8292 4041 8292 4071 8272 4071 8264
      4068 8262 4067 8265 4064 8265 4064 8262
      4061 8262 4055 8263 4055 8264 4036 8264
TIME...MOT...LOC 0449Z 250DEG 42KT 4082 8252 4036 8285

$$

OHC117-220500-
/O.CON.KCLE.SV.W.0216.000000T0000Z-131222T0500Z/
MORROW OH-
1149 PM EST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST
FOR SOUTHEASTERN MORROW COUNTY...

AT 1147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES NORTH OF CHESTERVILLE TO MARENGO...MOVING
EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
CHESTERVILLE AND SPARTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4036 8292 4041 8292 4071 8272 4071 8264
      4068 8262 4067 8265 4064 8265 4064 8262
      4061 8262 4055 8263 4055 8264 4036 8264
TIME...MOT...LOC 0449Z 250DEG 42KT 4082 8252 4036 8285

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 9:36 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 21, 9:36 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EST SAT DEC 21 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE ALONG A FRONT STALLED OVER THE AREA WITH THE
LOW CROSSING LAKE ERIE MIDDAY SUNDAY THEN MOVING INTO EASTERN CANADA
WHILE PULLING A TRAILING COLD FRONT ACROSS THE THROUGH SUNDAY
EVENING. HIGH PRESSURE OVER THE PLAINS MONDAY WILL MOVE ACROSS OHIO
TUESDAY NIGHT AND OFF THE EAST COAST BY THURSDAY. ANOTHER COLD FRONT
WILL CROSS THE REGION THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LARGE AREA OF HEAVY RAIN HEADED INTO THE FORECAST AREA AT THIS
TIME. THIS RAINFALL COULD PRODUCE QUITE A BIT OF RAIN IN THE NEXT
5 TO 6 HOURS. THERE IS SOME THUNDERSTORM ACTIVITY MOVING NORTHEAST
INTO THE WEST CENTRAL PORTIONS OF OHIO. ALL OF THE HEAVY RAIN AND
CONVECTION IS RIDING UP ALONG THE STATIONARY FRONT AND IS THE
RESULT OF AN UPPER LEVEL JET MAXIMUM MOVING NORTHEAST ACROSS THE
REGION.

TEMPERATURES SHOULD CONTINUE TO SLOWLY WARM UP OVERNIGHT AS WARM
FRONT LIFTS NORTH TOWARD THE LAKE.

WILL CONTINUE TO MONITOR THE SITUATION AS FLOODING DEVELOPS
OVERNIGHT.

MEDIA REMIND YOUR VIEWERS AND LISTENERS TO TURN AROUND DONT DROWN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE LOW SHOULD LIFT ACROSS THE WESTERN PART OF THE CWA SUN MORNING
THEN MAY CROSS THE WEST END OF LERI BEFORE CONTINUING NE INTO
EASTERN CANADA LATER SUN INTO SUN NIGHT. A DRY SLOT FROM 850MB UP
THRU 700 MB PUNCHES IN FROM THE SW BEHIND THE INITIAL COLD FRONT AND
THIS SHOULD HELP TO CUT OFF THE HEAVIER RAIN FROM SW TO NE FROM THE
MORNING INTO EARLY AFTERNOON. EXPECT LITTLE RAIN OR JUST SOME LIGHT
SHRA ONCE THE DRY SLOT HAS MOVED INTO ANY GIVEN AREA. AFTER MORNING
HIGHS...TEMPS SHOULD DRIFT SLOWLY DOWN THE REST OF THE DAY.

THE SECOND AND MORE SIGNIFICANT COLD FRONT SHOULD MOVE SE ACROSS THE
CWA SUN NIGHT WITH THE COLDER AIR ARRIVING LEADING TO A CHANGEOVER
FROM RAIN TO SNOW. LUCKILY...THE PRECIP SHOULD BE LIGHT AS DEEPER
WRAP MOISTURE STRUGGLES TO MOVE BACK INTO THE AREA. THE MODELS SHOW
DIFFERENCES IN HOW QUICKLY THE DEEPER MOISTURE MAY OR MAY NOT ARRIVE
SO UNCERTAIN REMAINS IN PRECIP INTENSITY FOR MON.

BY MON NIGHT INTO TUE...THERE SEEMS TO BE ENOUGH MODEL CONSENSUS IN
WRAPPING ENOUGH DEEPER MOISTURE ALONG WITH BRINGING THE UPPER
THERMAL TROUGH IN TO THINK THAT REASONABLY SIGNIFICANT LAKE EFFECT
SHSN WILL OCCUR WITH LIGHT AMOUNTS OF SNOW EVEN POSSIBLE OVER THE
REST OF THE AREA OUTSIDE OF THE SNOWBELT. WILL BEEF UP AND SPREAD
OUT POPS FOR TUE. THINK TEMPS BY TUE WILL BE COLDER THAN CURRENT
FORECAST SO HAVE LOWERED HIGHS MORE.

HIGH PRESSURE SHOULD FINALLY MOVE OVER THE AREA TUE NIGHT SO EXPECT
THE SHSN TO TAPER OFF WEST TO EAST TUE AFTERNOON THRU ABOUT MIDNIGHT
TUE NIGHT. TUE NIGHT WILL BE THE COLDEST NIGHT FOR THIS CURRENT RUN
OF DAYS. THE BIG QUESTION WILL BE HOW MUCH CIRRUS ARRIVES AS WARM
ADVECTION STARTS AT MID AND UPPER LEVELS. FOR NOW WILL TAKE A MIDDLE
OF THE ROAD APPROACH AND ALLOW FOR LOWS TO GET DOWN TO 10 TO 15
FOR A GOOD PART OF THE AREA.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
DRIER CONDITIONS ARE IN STORE FOR MOST OF THE AREA BY TUESDAY NIGHT
AS A SHARPLY AMPLIFIED MID-LEVEL RIDGE AND SURFACE HIGH PASSES
THROUGH THE REGION. THE EXCEPTION WILL BE A FEW LINGERING SNOW
SHOWERS IN FAR NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA WITH
MODERATE INSTABILITY AND SUFFICIENT MOISTURE OFF LE.

WEDNESDAY MORNING MOISTURE BEGINS TO FILL IN ACROSS THE FORECAST
AREA FROM WEST TO EAST AHEAD OF THE NEXT PASSING LOW PRESSURE
SYSTEM. GUIDANCE SUGGESTS THERE MAY BE ENOUGH LIFT ASSOCIATED WITH A
500 MB VORT MAX AND SUFFICIENT NEGATIVE OMEGA TO INITIATE LIGHT SNOW
SHOWERS. HOWEVER...THE LIMITED MOISTURE WILL BE COMPETING AGAINST
DRIER AIR...SO WILL KEEP ONLY A SLIGHT CHANGE OF SNOW.

A FAST MOVING COLD FRONT WILL CROSS THE REGION EARLY THURSDAY
AFTERNOON...AND WILL INTRODUCE THE CHANCE FOR A PERIOD OF BRIEF
HEAVY SNOW. BUT IT WILL DRY OUT QUICKLY BEHIND THE FRONT...SHUTTING
OFF THE POTENTIAL FOR HEAVY SYNOPTIC SNOW DESPITE A SHALLOW
SHORTWAVE THAT WILL PROPAGATE THROUGH LATE THURSDAY NIGHT AND EARLY
FRIDAY MORNING. OTHERWISE FRIDAY WILL BE MOSTLY PRECIP FREE EXCEPT
IN THE SNOWBELT AREAS. OF NOTE...THE EUROPEAN SOLUTION IS MORE
AGGRESSIVE THAN THE GFS AND RESOLVES A LOW PRESSURE CENTER AND
WELL-DEFINED COLD FRONT...WHEREAS THE GFS SHOWS MORE OR LESS A
SURFACE TROUGH. WILL BLEND THE TWO SOLUTIONS FOR THURSDAY AND
FRIDAY/S FORECAST.

BY SATURDAY AN EXTENSION OF HIGH PRESSURE WILL WORK IN ACROSS
NORTHERN OHIO FROM A HIGH PRESSURE CENTER LOCATED OVER WESTERN
ILLINOIS. A STRONG COLD FRONT WILL CROSS THE AREA SUNDAY
AFTERNOON...THEN BECOME STATIONARY ACROSS MUCH OF OHIO.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
FRONTAL BOUNDARY LIES JUST SOUTH OF A LINE FROM FINDLAY TO
MANSFIELD TO YOUNGSTOWN. WE WILL CONTINUE TO SEE SOME VERY LOW
CEILINGS AND FOG THROUGH THE NIGHT DUE TO THE PROXIMITY OF THE
FRONTAL BOUNDARY. SOME THUNDERSTORMS CONTINUE ACROSS SOUTHERN
INDIANA AT THIS TIME AND WE ARE MONITORING THESE AS THEY TRACK
NORTHEAST. AT THIS TIME...CONFIDENCE IS SOMEWHAT LOW FOR
THUNDERSTORM ACTIVITY SO WILL LEAVE A MENTION OUT OF THE FORECAST
FOR NOW. POCKETS OF HEAVY RAIN COULD DROP VISIBILITIES
CONSIDERABLY FOR BRIEF PERIODS.

EXPECTING RAIN TO FINALLY END FROM WEST TO EAST BEGINNING AROUND
12Z TOMORROW MORNING AS RAIN PULLS OUT OF THE REGION.

WINDS WILL BE VARIABLE THROUGH THE FORECAST PERIOD DUE TO THE LOW
PRESSURE SYSTEM TRACKING ACROSS THE AREA.

.OUTLOOK...SPOTTY NON VFR LINGERS INTO MONDAY...IMPROVING BY
TUESDAY NIGHT. BY WEDNESDAY MOSTLY VFR CONDITIONS.

&&

.MARINE...
A FRONTAL BOUNDARY HAS DROPPED SOUTH ACROSS LAKE ERIE AND STALLED
OVER CENTRAL OHIO. WINDS ON THE NORTH SIDE OF THE FRONT ARE
GENERALLY LIGHT AND VARIABLE. SOUTH OF THE FRONT THERE IS MORE OF A
SOUTHERLY COMPONENT. SUNDAY MORNING THE WIND WILL BEGIN TO PICK UP
FROM THE SOUTH AND EAST ACROSS THE LONG AXIS OF THE LAKE AS A
SURFACE LOW FORMS ALONG THE FRONTAL BOUNDARY OVER WESTERN INDIANA
AND A LOW LEVEL JET STRENGTHENS. BY DAYBREAK SUNDAY THE BOUNDARY
WILL SHIFT BACK NORTH ACROSS THE SOUTHERN SHORELINE OF LAKE ERIE AND
THE FLOW WILL SWITCH FROM THE SOUTHWEST AS THE SURFACE LOW PULLS
NORTH INTO ONTARIO CANADA. THE WIND WILL BE GUSTING UPWARDS TO 25
KNOTS IN SPOTS ACROSS THE LAKE SHORE BY SUNDAY AFTERNOON AND A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED.

BEHIND THE LOW EXPECT THE WIND TO BE GENERALLY OUT OF THE
WEST UNTIL TUESDAY EVENING WHEN A WEAK SURFACE HIGH DEVELOPS OVER
CENTRAL OHIO. THE WINDS WILL AGAIN GO LIGHT AND VARIABLE FOR ABOUT A
DAY...THEN VEER FROM THE SOUTH TO SOUTHWEST WITH THE PASSAGE OF
THE NEXT LOW PRESSURE SYSTEM BY FRIDAY EVENING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...LOMBARDY
SHORT TERM...ADAMS
LONG TERM...MAYERS
AVIATION...LOMBARDY
MARINE...MAYERS
Hazardous weather outlook, Dec 21, 3:28 PM EST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EST SAT DEC 21 2013

OHZ003-006>009-017>019-027>032-036>038-047-222030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
328 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-222030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
328 PM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-033-089-PAZ001>003-222030-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
328 PM EST SAT DEC 21 2013

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A CHANCE FOR SIGNIFICANT LAKE EFFECT SNOW MONDAY NIGHT
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 21, 6:26 PM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       BEREA                   41.36N  81.85W
12/21/2013  M1.60 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

EVENT NUMBER CLE1301660

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:18 PM ESTRiver Flood WarningCLEWyandot15 hr
Dec 21, 9:54 PM ESTFlash Flood WarningCLECrawford, Hancock, Marion, Seneca, Wyandot6 hr
Dec 21, 11:39 PM ESTSevere Thunderstorm WarningCLEKnox, Morrow, Richland81 min
Dec 21, 11:54 PM ESTFlash Flood WarningCLEAshland, Holmes, Knox, Morrow, Richland9 hr
Dec 21, 11:54 PM ESTSevere Thunderstorm WarningCLEAshland66 min
Dec 22, 12:05 AM ESTSevere Thunderstorm WarningCLEHolmes, Medina, Wayne55 min
Dec 22, 12:34 AM ESTSevere Thunderstorm WarningCLECuyahoga, Medina, Stark, Summit56 min
Dec 22, 12:50 AM ESTSevere Thunderstorm WarningCLEGeauga, Portage, Stark55 min
Dec 22, 12:57 AM ESTSevere Thunderstorm WarningCLEHolmes, Knox, Wayne48 min
Dec 22, 1:18 AM ESTSevere Thunderstorm WarningCLEMahoning, Trumbull57 min
Dec 22, 1:30 AM ESTSevere Thunderstorm WarningCLEStark45 min
Dec 22, 6:30 AM ESTSmall Craft AdvisoryCLE10 hr
Dec 22, 11:29 AM ESTAreal Flood WarningCLEAshland, Crawford, Cuyahoga, Holmes, Knox, Lorain and 11 more24 hr
Dec 22, 4:33 PM ESTSmall Craft AdvisoryCLE10 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.